# SDR 96UAL900139

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FAILED TO DEVELOP TAKEOFF POWER DURING TAKEOFF.  *S/D*  REPLACED LEFT BLEED VALVE ACTUATOR, OPERATION CHECKS NORMAL.
